# SDR AWXA0002053

- Difficulty date: June 28, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Section 46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: R2 door fuselage skin upper hinge cut out is cracked BS 947C: repaired R2 door fuselage skin upper hinge cut out IAW B737 SRM 53-30-3 Pg 78 & 78B
